# SDR SWAA2012070605560

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 28,882 hours, 16,843 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41610019
- Part serial: 1037
- Condition: Faulty
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY ---  FUMES ON AFT GALLEY DUE TO FAULTY COFFEEMAKER.  REMOVED AND REPLACED COFFEEMAKER PER MM.
